DOI 10.1001/jamaophthalmol.2016.2944
Chorioretinal Lesions in a Case of Melanoma-Associated Retinopathy Treated With Pembrolizumab.
Аннотация
IMPORTANCE
In recent years, the treatment of patients with advanced cutaneous melanoma has undergone substantial changes. Patients can now be offered treatment with immune checkpoint inhibitors, which are capable of increasing patient survival. However, these new treatments are associated with immune-related adverse effects that can involve different organ systems, including the eye.
OBSERVATIONS: We describe the case of a patient who received a diagnosis of metastatic cutaneous melanoma and developed melanoma-associated retinopathy with unanticipated fundus findings while receiving treatment with the immune checkpoint inhibitor pembrolizumab. Chorioretinal scars with pigment accumulations developed in the retinal periphery in both eyes.
CONCLUSIONS AND RELEVANCE: Immune checkpoint inhibitors, which are now being used more commonly for patients with advanced stages of melanoma, can exacerbate autoimmune diseases in patients with underlying clinical or latent autoimmunity. Clinicians should be aware of atypical eye findings, including chorioretinal scars.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.